# SDR USAA2009120793305

- Difficulty date: December 6, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 195 hours, 87 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0307
- Condition: Low Pressure
- Location: R1 Door
- Part time: 195 hours, 87 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1551 - PIT - PHX - EMERGENCY EGRESS SYSTEM - 1R DOOR ASSIST BOTTLE LOW PRESSURE.  SERVICED 1R DOOR ASSIST BOTTLE PER AMM 52-10-00-614-001.
